# SDR HNAA0000045

- Difficulty date: May 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8201
- Aircraft serial: 425
- Aircraft time: 11,279 hours, 13,801 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033001248
- Condition: Arced
- Location: Row 7
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BETWEEN FLIGHTS A CABIN CEILING LIGHT AT ROW 7AC OVERHEAD BIN WAS REPORTED AS ARCING,SMOKING AND BURNING. REPLACED BULB SOCKET.
